Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

I have heart disease and my chlestrol is very high. What diet should i maintain ?

i have heart disease . my chlestrol is very high. i need to watch my sodium intake and lower my chlestroll i ne is low sodium. and a diet to lower chlestrol the same in diets if you have suggestions in foods and menues please help me
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
You can reverse heart disease with vitamin C and Lysine. Statins cause Cardiomyopathy Many heart medications make patients worse. Specifically, the statin cholesterol lowering drugs (e.g. Lipitor ® and Zocor®) are known to block the synthesis of Coenzyme Q10 leading to muscle myopathy and heart failure. Higher dosage of the statin cholesterol lowering drugs (80 mg) are increasing the cases of heart failure and cardiomyopathy. We believe that this causes resistant Angina pain - pain that is not eliminated by the Pauling vitamin C/lysine therapy. Blood Thinners (Coumadin/Warfarin/heparin) Common blood thinners block vitamin K causing rapid calcification of soft tissues.
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor